Pascal and Francis Bibliographic Databases

Help

Search results

Your search

jo.\*:("Proceedings of the American Mathematical Society")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5858

  • Page / 235

Export

Selection :

  • and

A CLASS OF HILBERT SERIES AND THE STRONG LEFSCHETZ PROPERTYLINDSEY, Melissa; ULRICH, Bernd.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 1, pp 79-92, issn 0002-9939, 14 p.Article

A FORMULA FOR THE *-CORE OF AN IDEALFOULI, Louiza; VASSILEV, Janet C; VRACIU, Adela N et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 12, pp 4235-4245, issn 0002-9939, 11 p.Article

A REMARK ON THE MAXIMAL OPERATOR FOR RADIAL MEASURESINFANTE, Adrián.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 8, pp 2899-2902, issn 0002-9939, 4 p.Article

A RIEMANNIAN FOUR VERTEX THEOREM FOR SURFACES WITH BOUNDARYGHOMI, Mohammad; WOLFSON, Jon G.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 1, pp 293-303, issn 0002-9939, 11 p.Article

ALMOST MAXIMAL TOPOLOGIES ON SEMIGROUPSZELENYUK, Yevhen.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 6, pp 2257-2270, issn 0002-9939, 14 p.Article

AN INDEX FORMULA FOR THE TWO VARIABLE JORDAN BLOCKYUFENG LU; YIXIN YANG; RONGWEI YANG et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 2, pp 511-520, issn 0002-9939, 10 p.Article

ANALYTICAL SOLUTIONS TO THE NAVIER-STOKES-POISSON EQUATIONS WITH DENSITY-DEPENDENT VISCOSITY AND WITH PRESSURELING HEI YEUNG; MANWAI YUEN.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 11, pp 3951-3960, issn 0002-9939, 10 p.Article

AXIAL SYMMETRY OF SOME STEADY STATE SOLUTIONS TO NONLINEAR SCHRODINGER EQUATIONSCHANGFENG GUI; MALCHIODI, Andrea; HAOYUAN XU et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 3, pp 1023-1032, issn 0002-9939, 10 p.Article

CENTRAL VALUES OF L-FUNCTIONS AND HALF-INTEGRAL WEIGHT FORMSHUI XUE; ONO, Ken.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 1, pp 21-30, issn 0002-9939, 10 p.Article

CENTRALITY OF THE CONGRUENCE KERNEL FOR ELEMENTARY SUBGROUPS OF CHEVALLEY GROUPS OF RANK > 1 OVER NOETHERIAN RINGSRAPINCHUK, Andrei S; RAPINCHUK, Igor A.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 9, pp 3099-3113, issn 0002-9939, 15 p.Article

CHARACTERIZING DERIVATIONS FROM THE DISK ALGEBRA TO ITS DUALCHOI, Y; HEATH, M. J.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 3, pp 1073-1080, issn 0002-9939, 8 p.Article

CIRCLE PACKING COORDINATES FOR THE MODULI SPACE OF TORIWILLIAMS, G. Brock.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 7, pp 2577-2585, issn 0002-9939, 9 p.Article

COEXISTENCE IN INTERVAL EFFECT ALGEBRASJENCA, Gejza; JUNGE, Marius.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 1, pp 331-344, issn 0002-9939, 14 p.Article

COUNTABLE RANDOM p-GROUPS WITH PRESCRIBED ULM-INVARIANTSDROSTE, Manfred; GOBEL, Rudiger.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 9, pp 3203-3216, issn 0002-9939, 14 p.Article

DETERMINISTIC THINNING OF FINITE POISSON PROCESSESANGEL, Omer; HOLROYD, Alexander E; SOO, Terry et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 2, pp 707-720, issn 0002-9939, 14 p.Article

DIRICHLET SETS, ERDŐS-KUNEN-MAULDIN THEOREM, AND ANALYTIC SUBGROUPS OF THE REALSELIAS, Peter.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 6, pp 2093-2104, issn 0002-9939, 12 p.Article

DUAL REPRESENTATION OF MONOTONE CONVEX FUNCTIONS ON LKUPPER, Michael; SVINDLAND, Gregor.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 11, pp 4073-4086, issn 0002-9939, 14 p.Article

EIGENFUNCTION ESTIMATES FOR NEUMANN LAPLACIAN AND APPLICATIONS TO MULTIPLIER PROBLEMSXIANGJIN XU.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 10, pp 3583-3599, issn 0002-9939, 17 p.Article

EQUIVALENCE CLASSES OF BLOCK JACOBI MATRICESKOZHAN, Rostyslav.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 3, pp 799-805, issn 0002-9939, 7 p.Article

FACTORIAL AND NOETHERIAN SUBRINGS OF POWER SERIES RINGSDAMEK DAVIS; DAQING WAN.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 3, pp 823-834, issn 0002-9939, 12 p.Article

FAITHFUL REPRESENTATIONS OF ASSOCIATION SCHEMESHANAKI, Akihide.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 9, pp 3191-3193, issn 0002-9939, 3 p.Article

FAMILIES OF DETERMINANTAL SCHEMESKLEPPE, Jan O; MIRO-ROIG, Rosa M.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 11, pp 3831-3843, issn 0002-9939, 13 p.Article

GAUSSIAN HYPERGEOMETRIC EVALUATIONS OF TRACES OF FROBENIUS FOR ELLIPTIC CURVESLENNON, Catherine.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 6, pp 1931-1938, issn 0002-9939, 8 p.Article

GLOBAL ASYMPTOTIC STABILITY FOR PREDATOR-PREY SYSTEMS WHOSE PREY RECEIVES TIME-VARIATION OF THE ENVIRONMENTSUGIE, Jitsuro; SAITO, Yasuhisa; MENG FAN et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 10, pp 3475-3483, issn 0002-9939, 9 p.Article

HAUSDORFF DIMENSION OF THE LIMIT SET OF CONFORMAL ITERATED FUNCTION SYSTEMS WITH OVERLAPSMIHAILESCU, Eugen; URBANSKI, Mariusz.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 8, pp 2767-2775, issn 0002-9939, 9 p.Article

  • Page / 235